# SDR DALA2023103008907

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 47,893 hours, 23,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DOOR 4R SHOWS ARMED (LIGHT) BUT THE "KNUCKLE KNOCKER" DOES NOT PROTRUDE LIKE 4L. THE ARMED LEVER GOES TO THE RED, BUT NOT COMPLETELY. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR SLIDER. DOOR ARMS AND DISARMS NORMAL NOW. OK FOR SVC. (4350280)
